# SDR SWIA201126934

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 21,198 hours, 17,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) DENT IN FUSELAGE BELOW CARGO OPENING.    REPAIRED PER REO.
